# SDR EIAA20111217262

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 112,579 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1559
- Condition: Burned
- Location: Landing Light
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, DURING THE LAST SEGMENT, A PUNGENT ODOR WAS DETECTED FOLLOWED BY VISUAL SMOKE ROLLING AND EMITTING OUT OF OVERHEAD PANEL BETWEEN LANDING LIGHT SWITCHES AND NR 1 HF RADIO. HF WAS OFF, THE LIGHTS WERE SELECTED OFF, SMOKE DISSIPATED AT THAT POINT BUT ELECTRIC SMOKE ODOR AND VERY HOT PANEL REMAINED.  ACCOMPLISHED INSPECTION AS PER AMM 05-51-50 FOUND RT OUTBOARD LANDING LIGHT SWITCH AT FAULT (INTERNAL FAILURE).  REPLACED RT OUTBOARD LANDING LIGHT SWITCH AS PER AMM 33-42-02 AND 33-11-04.
